MAUDE Adverse Event Report: COVIDIEN LP BARRX BARRX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES

COVIDIEN LP BARRX BARRX; ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Model Number TTS-1100
Medical Device Problem Codes Break (1069); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that upon removal, the tip of a device broke off in the esophagus.The broken tip was retrieved via biopsy forceps.The same device was used to complete the ablation.

Brand Name
BARRX
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCES
Manufacturer (Section D)
COVIDIEN LP BARRX
covidien gi solutions
sunnyvale CA 94085 4022
Manufacturer (Section G)
COVIDIEN LP BARRX
covidien gi solutions
sunnyvale CA 94085 4022
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key21866301
Report Number3004904811-2025-00029
Device Sequence Number14633111
Product Code GEI
UDI-Device Identifier10884521176621
UDI-Public10884521176621
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K130623
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTTS-1100
Device Catalogue NumberTTS-1100
Device Lot NumberB000003473
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/03/2025
Initial Report FDA Received Date04/18/2025
Date Device Manufactured02/24/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown